Home 2007 2005

2 0 0 6

Invited articles:
abstract downloaddownload A.S. Desyatnikov, D.E. Pelinovsky, and J. Yang, Multi-component vortex solutions in symmetrically coupled nonlinear Schrodinger equations, Journal of Mathematical Sciences 151, 3091-3111 (2008) [Russian edition: Fundamental'naya i Prikladnaya Matematika (Fundamental and Applied Mathematics) 12, 35-63 (2006)]

abstract D.E. Pelinovsky, Project for Section 16.2 "Instabilities of numerical methods" (pp. xxxii-xxxiii) D.G. Zill and M.R. Cullen "Advanced Engineering Mathematics", 3rd Edition (Jones and Bartlett, Boston)

Regular articles:
abstract download G. Iooss and D.E. Pelinovsky, Normal form for travelling kinks in discrete Klein-Gordon lattices, Physica D 216, 327-345
abstract download B. Deconinck, D. Pelinovsky, and J.D. Carter, Transverse instabilities of deep-water solitary waves, Proceedings of the Royal Society A 462, 2039-2061
abstract download P.G. Kevrekidis and D.E. Pelinovsky, Discrete vector on-site vortices, Proceedings of the Royal Society A 462, 2671-2694
abstract download S. Cuccagna, E. Kirr, and D. Pelinovsky, Parametric resonance of ground states in the nonlinear Schrodinger equation, J. Diff. Eqs. 220, 85-120
abstract download M. Klaus, D.E. Pelinovsky, and V.M. Rothos, Evans function for Lax operators with algebraically decaying potentials, J. Nonlin. Sci. 16, 1-44
abstract download O.F. Oxtoby, D.E. Pelinovsky, and I.V. Barashenkov, Travelling kinks in discrete phi-4 models, Nonlinearity 19, 217-235
abstract download A. Tovbis and D. Pelinovsky, Exact conditions for existence of homoclinic orbits in the fifth-order KdV model, Nonlinearity 19, 2277-2312
abstract download D. Pelinovsky, Translationally invariant nonlinear Schrodinger lattices, Nonlinearity 19, 2695-2716
abstract download M. Chugunova and D. Pelinovsky, Block-diagonalization of the symmetric first-order coupled-mode system, SIAM Journal of Applied Dynamical Systems 5, 66-83
abstract download P.G. Kevrekidis, D. Pelinovsky, and A. Stefanov, Nonlinearity management in higher dimensions, J.Phys. A: Math. Gen. 39, 479-488
abstract download V. Vougalter and D. Pelinovsky, Eigenvalues of zero energy in the linearized NLS problem, Journal of Mathematical Physics 47, 062701
abstract download M. Porter, M. Chugunova, and D. Pelinovsky, Feshbach resonance management of Bose-Einstein condensates in optical lattices, Physical Review E 74, 036610